Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A generalization of the Poincaré-Birkhoff theorem


Author: Wei Yue Ding
Journal: Proc. Amer. Math. Soc. 88 (1983), 341-346
MSC: Primary 54H20; Secondary 54H25, 58F12
MathSciNet review: 695272
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalized form of the Poincaré-Birkhoff theorem is proved. The generalization is useful for the further applications of this famous fixed point theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 54H25, 58F12

Retrieve articles in all journals with MSC: 54H20, 54H25, 58F12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0695272-2
PII: S 0002-9939(1983)0695272-2
Article copyright: © Copyright 1983 American Mathematical Society